# SDR AUS20020781

- Difficulty date: April 29, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320307
- Condition: Faulty
- Location: Te Flaps
- Part time: 836 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP ACTUATOR FAULTY.
